# SDR 05FDEA03642

- Difficulty date: November 4, 2005
- Submitted: November 8, 2005
- Operation: Air carrier
- Aircraft: N466FE
- Make and model: Boeing 727225
- Aircraft serial: 21292
- Aircraft time: 50,970 hours, 35,999 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Repair
- Condition: Improper
- Location: Bs 1110
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND EXISTING FLOORBEAM REPAIR AT BS 1110, RBL 16 - LBL 35, WL 208.  REPAIR   REQUIRES EVALUATION FOR MAJOR/MINOR DETERMINATION AND IF THE REPAIR WAS   ACCOMPLISHED USING FAA APPROVED DATA.  INSTALLED FLOORBEAM REPAIR AT B.S. 1110 RBL 16-LBL 35 WL 208 PER SRM 53-10-8.
